Matching and stabilization of low-dimensional nonholonomic systems

D. V. Zenkov, N. E. Leonard, A. M. Bloch, J. E. Marsden

Research output: Contribution to journalConference articlepeer-review

14 Scopus citations


In this paper we show how a generalized matching technique for stabilization may be applied to the Routhian associated with a low-dimensional nonholonomic system. The theory is illustrated with a simple model-a unicycle with rider.

Original languageEnglish (US)
Pages (from-to)1289-1294
Number of pages6
JournalProceedings of the IEEE Conference on Decision and Control
StatePublished - 2000
Externally publishedYes
Event39th IEEE Confernce on Decision and Control - Sydney, NSW, Australia
Duration: Dec 12 2000Dec 15 2000

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization


Dive into the research topics of 'Matching and stabilization of low-dimensional nonholonomic systems'. Together they form a unique fingerprint.

Cite this